MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LGC TIBIAL FIT TRAY CEM SZ 4F / 4T
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, approximately four years post initial tka, this (b)(6) female patient experienced aseptic tibial loosening.Patient came in with increased pain.X-rays show loosening of tibial component with medial & posterior subsidence and lucency around component.On (b)(6) 2021, patient saw surgeon and knee was aspirated and sent for cultures.On (b)(6) 2021, it's concluded negative for infection.A revision was done on (b)(6) 2021 using smith-nephew products.The event is unlikely related to the device buy definitely related to the procedure.
 
Additional Manufacturer Narrative
Concomitant medical products: logic cr tib insert std, sz 4, 13mm (cat# 02-012-47-4013).Logic cr femoral cem, right, sz 4 (cat# 02-010-03-0340).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Concomitant medical products: logic cr tib insert std, sz 4, 13mm (cat# 02-012-47-4013 / serial# (b)(6)).Logic cr femoral cem, right, sz 4 (cat# 02-010-03-0340 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of an insufficient bond between the tibial tray and the bone, poor bone quality, patient-related conditions, or any combination of these possibilities, which led to aseptic (non-infected) tibial loosening and tibial subsidence.However, this cannot be confirmed as the devices and pre-revision x-rays were not available for evaluation.The most probable root cause associated with the reported event of "loosening - tibial¿ is associated with weakened integration of the tibial component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.Furthermore, the most probable root cause associated with the reported event of "tibial subsidence¿ is associated with a tibial tray that subsides into the prepared tibia further than expected.This typically occurs post-operatively.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 4F / 4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13426763
Report Number1038671-2022-00145
Device Sequence Number20159632
Product Code JWH
UDI-Device Identifier10885862004024
UDI-Public10885862004024
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2025
Device Model NumberLGC TIBIAL FIT TRAY CEM SZ 4F / 4T
Device Catalogue Number02-012-45-4040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer03/25/2022
05/27/2022
03/03/2025
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date04/11/2022
06/19/2022
03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight103 KG
Patient RaceBlack Or African American